Show simple item record

dc.contributor.authorDalfó Simó, Cristina
dc.contributor.authorFiol Mora, Miquel Àngel
dc.contributor.authorGarriga Valle, Ernest
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2010-07-07T09:51:47Z
dc.date.available2010-07-07T09:51:47Z
dc.date.created2009-08
dc.date.issued2009-08
dc.identifier.citationDalfo, C.; Fiol, M. A.; Garriga, E. On t-cliques in k-walk-regular graphs. "Electronic notes in discrete mathematics", Agost 2009, vol. 34, p. 579-584.
dc.identifier.issn1571-0653
dc.identifier.urihttp://hdl.handle.net/2117/8041
dc.description.abstractA graph is walk-regular if the number of cycles of length rooted at a given vertex is a constant through all the vertices. For a walk-regular graph G with d+1 different eigenvalues and spectrally maximum diameter D = d, we study the geometry of its d-cliques, that is, the sets of vertices which are mutually at distance d. When these vertices are projected onto an eigenspace of its adjacency matrix, we show that they form a regular tetrahedron and we compute its parameters. Moreover, the results are generalized to the case of k-walk-regular graphs, a family which includes both walk-regular and distance-regular graphs, and their t-cliques or vertices at distance t from each other.
dc.format.extent6 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica discreta::Teoria de grafs
dc.subject.lcshGraph theory
dc.subject.lcshSpectrum analysis
dc.subject.otherDistance-regular graphs
dc.subject.otherk-Walk-regular graphs
dc.subject.otherSpectrum
dc.subject.otherClique
dc.titleOn t-cliques in k-walk-regular graphs
dc.typeArticle
dc.subject.lemacGrafs, Teoria de
dc.contributor.groupUniversitat Politècnica de Catalunya. COMBGRAPH - Combinatòria, Teoria de Grafs i Aplicacions
dc.identifier.doi10.1016/j.endm.2009.07.096
dc.rights.accessRestricted access - publisher's policy
drac.iddocument2580390
dc.description.versionPostprint (published version)
upcommons.citation.authorDalfo, C.; Fiol, M. A.; Garriga, E.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameElectronic notes in discrete mathematics
upcommons.citation.volume34
upcommons.citation.startingPage579
upcommons.citation.endingPage584


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Except where otherwise noted, content on this work is licensed under a Creative Commons license: Attribution-NonCommercial-NoDerivs 3.0 Spain